Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The cotypeset of a torsion free abelian group of rank two


Authors: C. Vinsonhaler and W. J. Wickless
Journal: Proc. Amer. Math. Soc. 84 (1982), 467-473
MSC: Primary 20K15
MathSciNet review: 643731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cotypeset (set of types of rank one factors) of a torsion free abelian group of rank two is characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K15

Retrieve articles in all journals with MSC: 20K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0643731-X
PII: S 0002-9939(1982)0643731-X
Article copyright: © Copyright 1982 American Mathematical Society